Asymptotically unbiased estimation of exposure odds ratios in complete records logistic regression

Bartlett, JW; Harel, O; Carpenter, JR; (2015) Asymptotically unbiased estimation of exposure odds ratios in complete records logistic regression. American journal of epidemiology, 182 (8). pp. 730-6. ISSN 0002-9262 DOI: https://doi.org/10.1093/aje/kwv114

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/aje/kwv114

Abstract

Share

Download

Filename: kwv114.pdf

Licence: Creative Commons: Attribution 3.0

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar